About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 917857, 11 pages
http://dx.doi.org/10.1155/2012/917857
Research Article

Strong Convergence Theorems for Maximal Monotone Operators with Nonspreading Mappings in a Hilbert Space

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 25 October 2012; Accepted 8 November 2012

Academic Editor: Yongfu Su

Copyright © 2012 Hongjie Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongjie Liu, Junqing Wang, and Qiansheng Feng, “Strong Convergence Theorems for Maximal Monotone Operators with Nonspreading Mappings in a Hilbert Space,” Abstract and Applied Analysis, vol. 2012, Article ID 917857, 11 pages, 2012. doi:10.1155/2012/917857